RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 1, Pages 12–21 (Mi timb135)  

Metric theory of transcendental complex numbers in the areas of small measure

I. V. Bulgakov

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: In the past 10 years, estimates for the number of rational points close to smooth curves. Generalization of these results on the distribution of algebraic conjugates requires new and effective metric theorems. In this paper we obtain effective as of the theorem, which generalizes Theorem Sprindzhuk.

Full text: PDF file (176 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 21.09.2010

Citation: I. V. Bulgakov, “Metric theory of transcendental complex numbers in the areas of small measure”, Tr. Inst. Mat., 19:1 (2011), 12–21

Citation in format AMSBIB
\Bibitem{Bul11}
\by I.~V.~Bulgakov
\paper Metric theory of transcendental complex numbers in the areas of small measure
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 1
\pages 12--21
\mathnet{http://mi.mathnet.ru/timb135}


Linking options:
  • http://mi.mathnet.ru/eng/timb135
  • http://mi.mathnet.ru/eng/timb/v19/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:85
    Full text:67
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019